Title: Flat affine surfaces in R-4 with flat normal connection
Authors: Magid, M ×
Vrancken, Luc #
Issue Date: 2000
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:81 issue:1-3 pages:19-31
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science